MAUDE Adverse Event Report: COVIDIEN EVERFLEX SELF-EXPANDING PERIPHERAL STENT WITH ENTRUST DELIVERY SYSTEM LONG; STENT, SUPERFICIAL FEMORAL ARTERY

COVIDIEN EVERFLEX SELF-EXPANDING PERIPHERAL STENT WITH ENTRUST DELIVERY SYSTEM LONG; STENT, SUPERFICIAL FEMORAL ARTERY
Catalog Number EVD35-06-120-120
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a procedure involving plaque in the mid left superficial femoral artery, the everflex entrust 6x120x120 stent was advanced over a 300cm 0.014-inch nitrex guidewire with severe resistance encountered.A 45cm 6fr non-medtronic sheath was used. fluoroscopy was used to visualize the non-medtronic sheath and stent position, revealing that the non-medtronic sheath had repositioned itself up the aorta and the stent shaft was twisted within the non-medtronic sheath.Upon removal of the stent catheter, the stent was found partially deployed outside the delivery system at the sheath hub and was removed in its entirety.The device was safely removed from the patient. the treated lesion was characterized by severe calcification, 75% stenosis, a length of 100 mm, and a diameter of 6 mm.The vessel was pre-dilated with a 4x60 nanocross balloon.The vessel was post-dilated with a 4x150 evercross balloon.A replacement everflex entrust stent was successfully implanted using a 0.035-inch wire. no patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product analysis: the device was returned with the red safety still in the device the device was confirmed from the strain relief, approx 15 mm of broken stent was returned with the device, a kink was noted at approx.14 cm from the strain relief, adjacent to the blue outer sheath, the red safety tab was removed, and the red tube assembly did not come away with the safety tab, an attempt was made to rotate the deployment wheel, it would not rotate, the device handle was opened, the pull cable was observed to still be attached to the deployment wheel image analysis one image was returned for evaluation.Image 4687 appears to be a still image of the left sfa on angiogram.The vessel is not labeled.There are multiple areas of significant disease/stenosis.There is what appears to be a guidewire in place.There is no visible stent.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVERFLEX SELF-EXPANDING PERIPHERAL STENT WITH ENTRUST DELIVERY SYSTEM LONG
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22281984
Report Number2183870-2025-00312
Device Sequence Number18375227
Product Code NIP
UDI-Device Identifier00821684051382
UDI-Public(01)00821684051382(17)251220(10)B495515
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/20/2025
Device Catalogue NumberEVD35-06-120-120
Device Lot NumberB495515
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer06/27/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale
Patient Weight57 KG